# SDR SWAA2019122639934

- Difficulty date: December 22, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 40,530 hours, 24,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOORS EMERGENCY EXIT SIGN INOP.          / CLEANED CONNECTOR AT BATTERY PACK M1674 PER AMM.
